| Model Number |
H74939171060470 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit e1 - initial reporter facility name: the first affiliated hospital of (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.Investigation results: device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 17mm in length and extended from a position 12mm proximal of the distal markerband to 3mm distal of the distal markerband.The investigator was unable to inflate the balloon due to the longitudinal tear.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the mustang device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
Event or Problem Description
Reportable based on device analysis completed on 12mar2026.It was reported that balloon leakage and inflation issue occurred.The 85% stenosed target lesion was located in the severely tortuous and severely calcified cephalic vein and radial artery.A 6.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon was pressurized to 12 atmospheres, and it was found that the balloon was leaking fluid and could not be expanded.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a longitudinal tear in the balloon material.